# SDR TSAA0329025

- Difficulty date: February 7, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718607
- Condition: Inoperative
- Location: B Hyd Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 100 KNOTS, THE NR 2 HYDRAULIC SYSTEM 'B' PUMP LIGHT CAME ON STEADY WITH NO OTHER ABNORMAL INDICATIONS.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  THE HYDRAULIC PUMP WAS PUT ON MEL AS INOPERABLE AND THE AIRCRAFT COMPLETED THE SCHEDULED FLIGHT DAY.  REPLACED THE NR 2 HYDRAULIC SYSTEM 'B' PUMP.  OPS CHECK WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
